# SDR AALA20130603005

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 6 SLAT L/E BULLNOSE SKIN CRACKED AT LOWER SURFACE ACTUATOR MOUNT FASTENER HOLE AFT OTBD HOLE.  REPAIRED CRACKED SKIN IAW SRM 57-42-01-2R-8.
